# SDR 2005F00063

- Difficulty date: February 8, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sight Glass
- Condition: Missing
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT - 711 - MIA-MEX - CREW REPORTED UNABLE TO PRESSURIZE IN FLIGHT, DUMPED FUEL AND RETURNED TO MIA.  FOUND RIGHT MAIN GEAR DOWNLOCK VIEWING WINDOW MISSING, INSTALLED VIEWING WINDOW (P/N 66-16515-1), REPLACED SEAL (P/N 66-16514-1) AND CLIPS (P/N 66-14269-1) PER MM 56-40-0.  PRESSURIZED A/C PER MM 5-51-71, PERFORMED DECAY CHECK, GOOD.  (M)
